Viagra and sudden hearing loss

sudden-loss
#21

Hi,
According to this happen due to overdose of taking viagra. This is an symptom which will disappear after some time.

0 Likes

#22

If you are medically unfit then don’t use viagra like tablet and also start with small dose.

Alex Wright

0 Likes

#23

You obviously are not a football fan if you have never seen Viagra TV commercials. The drug maker sponsors NFL games, so every Sunday I have to hear this many times:

“If you have a sudden decrease or loss in vision or hearing, stop taking Viagra and call your doctor right away.”

Cialis, which works the same way, has the exact same warning in its TV commercials.

Why do they do thvat?

What other thing are you talking about?

0 Likes

#24

Who said that? I read Rush got a cochlear implant when he was a little boy, before that drug existed.

0 Likes

#25

Agil,
Rush is in his 60’s, CI’s didn’t exist when he was a little boy. He has said himself that his sudden hearing loss was do to a adverse drug reaction, I don’t know if he said Viagra was the drug or not.

0 Likes

#26

In 2006, the Palm Beach County State Attorney charged Limbaugh with doctor shopping to obtain OxyContin. The State Attorney subsequently reached an agreement with Limbaugh in which the charge was dropped after Limbaugh agreed to pay $30,000 to defray the investigation cost and to complete an 18-month therapy regimen with his physician.

My understanding which I’m sure could be wrong was his hearing loss was due to excessive use of OxyContin.

0 Likes

#27

Their work is largely forgotten, but Masters & Johnson did some good work on non-medical alternatives for wienie problems.

And do not read that book by R.L. Dickinson.

0 Likes

#28

From further reading on Rush’s hearing loss says, his hearing loss was caused by an autoimmune inner ear disease which in a span of 3 months took most of his hearing, rendering him essentially 100% deaf according to Rush Limbaugh himself. However, at the same time he went deaf he was also addicted to Oxicontin, Hydro Cortisone, and was caught at an airport with a prescription for Viagra that was in someone else’s name. Read into it what you may.

0 Likes

#29

What it looks like to me is Viagra was not the drug that caused him to become deaf.

How can he be “essentially 100% deaf” when it took “most” of his hearing, not all of it?

The reason I doubted drugs could have caused it was I read if that happens, stopping a drug will fix the problem.

0 Likes

#30

Agil,
Some drugs, if you stop your hearing will return, however, some drugs like some chemo therapy ones the side effects will be permanent.

0 Likes

#31

Ya!! some sorts of adverse effects are seen frequently with the body if taken supplements like viagra… It excites the physical movement and causes problems like profound sweating, hearing loss along with other problems!

0 Likes

#33

Well, at least you can get Viagra through your insurance unlike hearing aid which yu cannot. Would someone please explain that?

0 Likes